# SDR SWAA2025040715603

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2025-203783<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. AND DWG 146A0081 SHEET: 37; REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION STEP 1 RII ACCOMPLISHED
